Обратные теоремы для многоточечных аппроксимаций Паде

Кхань Чинь Ле Ба

Matematiceskij sbornik (1990)

  • Volume: 181, Issue: 10, page 1306-1319
  • ISSN: 0368-8666

How to cite


Ле Ба, Кхань Чинь. "Обратные теоремы для многоточечных аппроксимаций Паде." Matematiceskij sbornik 181.10 (1990): 1306-1319. <http://eudml.org/doc/72202>.

author = {Ле Ба, Кхань Чинь},
journal = {Matematiceskij sbornik},
keywords = {Padé approximation; meromorphic extension},
language = {rus},
number = {10},
pages = {1306-1319},
publisher = {Tipogr. Lissnera i Sobko},
title = {Обратные теоремы для многоточечных аппроксимаций Паде},
url = {http://eudml.org/doc/72202},
volume = {181},
year = {1990},

AU - Ле Ба, Кхань Чинь
TI - Обратные теоремы для многоточечных аппроксимаций Паде
JO - Matematiceskij sbornik
PY - 1990
PB - Tipogr. Lissnera i Sobko
VL - 181
IS - 10
SP - 1306
EP - 1319
LA - rus
KW - Padé approximation; meromorphic extension
UR - http://eudml.org/doc/72202
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.